E-Prints Complutense

Uniform density and m-density for subrings of C(X)

Impacto

Descargas

Último año

Garrido, M. Isabel y Montalvo, Francisco (1994) Uniform density and m-density for subrings of C(X). Bulletin of the Australian Mathematical Society, 49 (3). pp. 427-432. ISSN 0004-9727

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

236kB

URL Oficial: http://www.journals.cambridge.org/action/displayJournal?jid=BAZ


URLTipo de URL
http://www.cambridge.orgEditorial


Resumen

This paper deals with the equivalence between u-density and m-density for the subrings of C(X). It was proved by Kurzweil that such equivalence holds for those subrings that are closed under bounded inversion. Here an example is given in C(N) of a u-dense subring that is not m-dense. It is deduced that the two types of density coincide only in the trivial case where these topologies are the same, that is, if and only if X is a pseudocompact space.


Tipo de documento:Artículo
Palabras clave:U-density; m-density
Materias:Ciencias > Matemáticas > Topología
Código ID:15537
Depositado:08 Jun 2012 09:15
Última Modificación:27 May 2016 14:55

Descargas en el último año

Sólo personal del repositorio: página de control del artículo